Complex of abstract cubes and median problem
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
814 4
Ultima descărcare din IBN:
2017-04-28 10:23
Căutarea după subiecte
similare conform CZU
515.142.21+519.179.1 (1)
Topologie (44)
Analiză combinatorică. Teoria grafurilor (115)
SM ISO690:2012
CATARANCIUC, Sergiu, SOLTAN, Petru. Complex of abstract cubes and median problem. In: Computer Science Journal of Moldova, 2011, nr. 1(55), pp. 38-63. ISSN 1561-4042.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Computer Science Journal of Moldova
Numărul 1(55) / 2011 / ISSN 1561-4042 /ISSNe 2587-4330

Complex of abstract cubes and median problem
CZU: 515.142.21+519.179.1

Pag. 38-63

Cataranciuc Sergiu, Soltan Petru
 
Moldova State University
 
 
Disponibil în IBN: 6 decembrie 2013


Rezumat

In this paper a special complex K of abstract cubes [2, 3], which contains only n-dimensional cubes is examined. The border of this complex is an abstract (n - 1)-dimensional sphere. It is proved that the abstract sphere contains at least one 0- dimensional cube, which belongs to exactly n cubes with dimension 1, if the complex is a homogeneous n-dimensional tree. This result allows to solve, in an efficient way, the problem of median for a skeleton of size 1 of the tree with weighted vertices and edges. The algorithm to calculate the median without using any metric is described. The proposed algorithm can be applied with some modifications, for arbitrary complex of abstract cubes. Mathematics subject classification: 18F15, 32Q60, 68R10

Cuvinte-cheie
Abstract cube, multidimensional homogeneous tree, abstract sphere,

complex,

median